MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE TAPERED CERTAIN IMPLANT 3.25 X 15MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE TAPERED CERTAIN IMPLANT 3.25 X 15MM; DENTAL IMPLANT
Model Number XIFNT3215
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Osteolysis (2377); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported peri-implantitis, swelling and pain around the implant at tooth location #26.The implant was removed.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number: (b)(4).Age and date of birth: unknown / not provided.Patient sex: unknown / not provided.Weight: unknown / not provided.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost non-existent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.

Brand Name
OSSEOTITE TAPERED CERTAIN IMPLANT 3.25 X 15MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15996835
Report Number0001038806-2022-01922
Device Sequence Number6089281
Product Code DZE
UDI-Device Identifier00844868021919
UDI-Public(01)00844868021919(17)260601(10)2021050678
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K130949
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/01/2026
Device Model NumberXIFNT3215
Device Catalogue NumberXIFNT3215
Device Lot Number2021050678
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2022
Initial Report FDA Received Date12/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown